# SDR P5CA9701664

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747238B
- Aircraft serial: 21575
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LEFT WING INBOARD FOREFLAP TRAILING EDGE OUTBOARD, CORNER SPLIT.  REPAIRED DAMAGE PER BOEING SRM 51-40-09.
